# SDR SIMA20131222013

- Difficulty date: December 22, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 29,202 hours, 25,431 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 3503 FOUND OPS REPORTS E1 SMOKING AFTER SHUTDOWN.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVE AND REPLACE REAR SHAFT PLUG SEAL IAW WORK CARD 72-200-03 AND R&R THE AGB BREATHER SEAL IAW RR MM 72-63-10.  OPS CK GOOD.
